EconPapers    
Economics at your fingertips  
 

On the Evolution of Pereto Optimal Behavior in Repeated Coordination Problems

Roger Lagunoff

Game Theory and Information from University Library of Munich, Germany

JEL-codes: C7 D8 (search for similar items in EconPapers)
Date: 1997-07-04
Note: Type of Document - Tex; prepared on IBM PC ; to print on HP;
References: Add references at CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/9707/9707003.pdf (application/pdf)

Related works:
Journal Article: On the Evolution of Pareto-Optimal Behavior in Repeated Coordination Problems (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:9707003

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:9707003